MathSciNet Relay Station
MathSciNet bibliographic data
MR2629982 17B37 (16T05 17B62 18D10)
Enriquez, Benjamin; Halbout, Gilles Quantization of quasi-Lie bialgebras. J. Amer. Math. Soc. 23 (2010), no. 3, 611–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement